Hi.I have been a sufferer of an unknown head ache.8years back i first noticed pain in my legs obstructing my movements, reduction of muscle power etc. 2-3 yrs later when i was walking for a work and strained my back i noticed pain in my back too.
after that as time pased i observed discomfort in all my joints and bone movements.In 2006 sudden redness of my left eye followed by severe head and neck ache came.
I used a drug named Limbitrol-h for 10 days ,after which i noticed reduction in memory,slowness of activities ,confusion,inability of doing maths with difficult problems etc.
when ever i tried to arithmetic or logical part like quantitative aptitude,numerical abiility tests etc.,i found decrease in my understanding levels.
Other diseases which affected me were
In 2002 i was diagnosed with T.B .There was swelling in my neck part at lymph nodes.I took treatment for it ,took 3 irregular dosage of medicines.second time in 2007 and third time 2008 used AKT 3,tablet irregularly, but fourth time 2008 used akt-3.
I have been suffering from pain in joints which started with knees,slowening my speed of running ,quickly muscles getting tired etc.later on I felt reduction of powervvvvv in my hands.
Jan 2004 diagnosed with Gout by a doctor basing on uric acid value (6.5).used. Goutnil tablet for 2months.
Jan 2005 again diagnosed with gout, used goutnil for 1month with dietary restrictions.
In 2009 sep,i was made to use Palido-od,for 20 days without knowing to me by mixing in food.During this process i noticed head ache, pain in nerves,slowening of my actions,speaking speed ,understanding ability etc.
the slowness of my mind came down progressively in years,with external influence and by normally also.Presently i am using Nexito10,Sizodon2 since 5 days.The discomfort in joints still continue.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?